# SDR DALA2018032601920

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,579 hours, 19,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE FUSELAGE SKIN BELOW THE ATC ANTENNA AND AT BS 360, STRINGER 27L.  MAINTENANCE REPAIRED THE SKIN IAW ERA 566500-14.
